# SDR VNAA2024082611101

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N615NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15484
- Aircraft time: 9,032 hours, 7,870 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 02353
- Condition: Odor
- Location: Zone 200
- Part time: 9,027 hours, 7,867 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFT FA SMELLED ODOR OF BURNING ON TO ROLL FROM ROW 16 BACK. / REMOVED AND REPLACED RH ACM IAW CRJ 900 AMM 21-51-08-000/400-801-A01. OPS CHECKED GOOD, LEAK CHECKED GOOD.
